Alert archive / New York / Frost Advisories in 2018

Frost Advisory 2, NWS Binghamton, NY

October 13, 201817 counties in New York; 7 counties in Pennsylvania

NWS Binghamton, NY issued this frost advisory at Oct 13, 2018, 3:32 AM EDT for 17 counties in New York; 7 counties in Pennsylvania. It took effect at Oct 14, 2018, 2:00 AM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Oct 13, 2018, 3:32 AM EDT (07:32 UTC)
In effect from
Oct 14, 2018, 2:00 AM EDT
Expired
Oct 14, 2018, 9:00 AM EDT
In force
7 hr
Issued by
NWS Binghamton, NY
All 24 counties

Broome County, NY, Cayuga County, NY, Chemung County, NY, Chenango County, NY, Cortland County, NY, Delaware County, NY, Madison County, NY, Oneida County, NY, Onondaga County, NY, Otsego County, NY, Schuyler County, NY, Seneca County, NY, Steuben County, NY, Sullivan County, NY, Tioga County, NY, Tompkins County, NY, Yates County, NY, Bradford County, PA, Lackawanna County, PA, Luzerne County, PA, Pike County, PA, Susquehanna County, PA, Wayne County, PA, Wyoming County, PA

The radar

The Binghamton radar (KBGM), 4 km from the middle of the area, began a volume at 07:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 7.5 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2018-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2018-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -50 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1038 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
-50 m²/s²
0-3 km storm-relative helicity
-23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

803 
WWUS71 KBGM 130732
NPWBGM

URGENT - WEATHER MESSAGE
National Weather Service Binghamton NY
332 AM EDT Sat Oct 13 2018

NYZ015>018-022>025-036-044>046-055>057-062-PAZ038>040-043-044-047-
048-072-140745-
/O.NEW.KBGM.FR.Y.0002.181014T0600Z-181014T1300Z/
Yates-Seneca-Southern Cayuga-Onondaga-Steuben-Schuyler-Chemung-
Tompkins-Madison-Cortland-Chenango-Otsego-Tioga-Broome-Delaware-
Sullivan-Bradford-Susquehanna-Northern Wayne-Wyoming-Lackawanna-
Luzerne-Pike-Southern Wayne-
Including the cities of Penn Yan, Seneca Falls, Auburn, Syracuse,
Corning, Hornell, Watkins Glen, Elmira, Ithaca, Hamilton, Oneida,
Cortland, Norwich, Oneonta, Owego, Waverly, Binghamton, Delhi, 
Walton, Monticello, Sayre, Towanda, Hallstead, Montrose, 
Damascus, Equinunk, Tunkhannock, Scranton, Hazleton, 
Wilkes-Barre, Milford, and Honesdale
332 AM EDT Sat Oct 13 2018

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY...

The National Weather Service in Binghamton has issued a Frost
Advisory, which is in effect from 2 AM to 9 AM EDT Sunday.

* TEMPERATURES...Falling into the mid to upper 30s, with some
  locations approaching freezing.

* TIMING...Late tonight into early Sunday morning.

* IMPACTS...Frost could harm sensitive outdoor vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that areas of frost are expected. 
Sensitive outdoor plants may be killed if left uncovered.

&&

$$
5 follow-up statements
500 
WWUS71 KBGM 131521
NPWBGM

URGENT - WEATHER MESSAGE
National Weather Service Binghamton NY
1121 AM EDT Sat Oct 13 2018

NYZ015>018-022>025-036-044>046-055>057-062-PAZ038>040-043-044-047-
048-072-141300-
/O.CON.KBGM.FR.Y.0002.181014T0600Z-181014T1300Z/
Yates-Seneca-Southern Cayuga-Onondaga-Steuben-Schuyler-Chemung-
Tompkins-Madison-Cortland-Chenango-Otsego-Tioga-Broome-Delaware-
Sullivan-Bradford-Susquehanna-Northern Wayne-Wyoming-Lackawanna-
Luzerne-Pike-Southern Wayne-
Including the cities of Penn Yan, Seneca Falls, Auburn, Syracuse,
Corning, Hornell, Watkins Glen, Elmira, Ithaca, Hamilton, Oneida,
Cortland, Norwich, Oneonta, Owego, Waverly, Binghamton, Delhi, 
Walton, Monticello, Sayre, Towanda, Hallstead, Montrose, 
Damascus, Equinunk, Tunkhannock, Scranton, Hazleton, 
Wilkes-Barre, Milford, and Honesdale
1121 AM EDT Sat Oct 13 2018

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
SUNDAY...

* TEMPERATURES...Falling into the mid to upper 30s, with some 
  locations approaching freezing.

* TIMING...Late tonight into early Sunday morning.

* IMPACTS...Frost could harm sensitive outdoor vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that areas of frost are expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$

Jurewicz
470 
WWUS71 KBGM 131815
NPWBGM

URGENT - WEATHER MESSAGE
National Weather Service Binghamton NY
215 PM EDT Sat Oct 13 2018

NYZ015>018-022>025-036-044>046-055>057-062-PAZ038>040-043-044-047-
048-072-141300-
/O.CON.KBGM.FR.Y.0002.181014T0600Z-181014T1300Z/
Yates-Seneca-Southern Cayuga-Onondaga-Steuben-Schuyler-Chemung-
Tompkins-Madison-Cortland-Chenango-Otsego-Tioga-Broome-Delaware-
Sullivan-Bradford-Susquehanna-Northern Wayne-Wyoming-Lackawanna-
Luzerne-Pike-Southern Wayne-
Including the cities of Penn Yan, Seneca Falls, Auburn, Syracuse,
Corning, Hornell, Watkins Glen, Elmira, Ithaca, Hamilton, Oneida,
Cortland, Norwich, Oneonta, Owego, Waverly, Binghamton, Delhi, 
Walton, Monticello, Sayre, Towanda, Hallstead, Montrose, 
Damascus, Equinunk, Tunkhannock, Scranton, Hazleton, 
Wilkes-Barre, Milford, and Honesdale
215 PM EDT Sat Oct 13 2018

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
SUNDAY...

* TEMPERATURES...Falling into the mid to upper 30s, with some 
  locations approaching freezing.

* TIMING...Late tonight into early Sunday morning.

* IMPACTS...Frost could harm sensitive outdoor vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that areas of frost are expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$

Jurewicz
101 
WWUS71 KBGM 131840
NPWBGM

URGENT - WEATHER MESSAGE
National Weather Service Binghamton NY
240 PM EDT Sat Oct 13 2018

NYZ037-141300-
/O.EXA.KBGM.FR.Y.0002.181014T0600Z-181014T1300Z/
Southern Oneida-
Including the cities of Rome and Utica
240 PM EDT Sat Oct 13 2018

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY...

The National Weather Service in Binghamton has issued a Frost
Advisory, which is in effect from 2 AM to 9 AM EDT Sunday.

* TEMPERATURES...Falling into the mid to upper 30s, with some 
  locations approaching freezing.

* TIMING...Late tonight into early Sunday morning.

* IMPACTS...Frost could harm sensitive outdoor vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$

NYZ015>018-022>025-036-044>046-055>057-062-PAZ038>040-043-044-047-
048-072-141300-
/O.CON.KBGM.FR.Y.0002.181014T0600Z-181014T1300Z/
Yates-Seneca-Southern Cayuga-Onondaga-Steuben-Schuyler-Chemung-
Tompkins-Madison-Cortland-Chenango-Otsego-Tioga-Broome-Delaware-
Sullivan-Bradford-Susquehanna-Northern Wayne-Wyoming-Lackawanna-
Luzerne-Pike-Southern Wayne-
Including the cities of Penn Yan, Seneca Falls, Auburn, Syracuse,
Corning, Hornell, Watkins Glen, Elmira, Ithaca, Hamilton, Oneida,
Cortland, Norwich, Oneonta, Owego, Waverly, Binghamton, Delhi, 
Walton, Monticello, Sayre, Towanda, Hallstead, Montrose, 
Damascus, Equinunk, Tunkhannock, Scranton, Hazleton, 
Wilkes-Barre, Milford, and Honesdale
240 PM EDT Sat Oct 13 2018

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
SUNDAY...

* TEMPERATURES...Falling into the mid to upper 30s, with some 
  locations approaching freezing.

* TIMING...Late tonight into early Sunday morning.

* IMPACTS...Frost could harm sensitive outdoor vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that areas of frost are expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$

Jurewicz
003 
WWUS71 KBGM 140212
NPWBGM

URGENT - WEATHER MESSAGE
National Weather Service Binghamton NY
1012 PM EDT Sat Oct 13 2018

NYZ015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-044-
047-048-072-141300-
/O.CON.KBGM.FR.Y.0002.181014T0600Z-181014T1300Z/
Yates-Seneca-Southern Cayuga-Onondaga-Steuben-Schuyler-Chemung-
Tompkins-Madison-Southern Oneida-Cortland-Chenango-Otsego-Tioga-
Broome-Delaware-Sullivan-Bradford-Susquehanna-Northern Wayne-
Wyoming-Lackawanna-Luzerne-Pike-Southern Wayne-
Including the cities of Penn Yan, Seneca Falls, Auburn, Syracuse,
Corning, Hornell, Watkins Glen, Elmira, Ithaca, Hamilton, Oneida,
Rome, Utica, Cortland, Norwich, Oneonta, Owego, Waverly, 
Binghamton, Delhi, Walton, Monticello, Sayre, Towanda, Hallstead,
Montrose, Damascus, Equinunk, Tunkhannock, Scranton, Hazleton, 
Wilkes-Barre, Milford, and Honesdale
1012 PM EDT Sat Oct 13 2018

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
SUNDAY...

* TEMPERATURES...Falling into the mid to upper 30s, with some 
  locations approaching freezing.

* TIMING...Late tonight into early Sunday morning.

* IMPACTS...Frost could harm sensitive outdoor vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that areas of frost are expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$
510 
WWUS71 KBGM 140636
NPWBGM

URGENT - WEATHER MESSAGE
National Weather Service Binghamton NY
236 AM EDT Sun Oct 14 2018

NYZ015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-044-
047-048-072-141300-
/O.CON.KBGM.FR.Y.0002.000000T0000Z-181014T1300Z/
Yates-Seneca-Southern Cayuga-Onondaga-Steuben-Schuyler-Chemung-
Tompkins-Madison-Southern Oneida-Cortland-Chenango-Otsego-Tioga-
Broome-Delaware-Sullivan-Bradford-Susquehanna-Northern Wayne-
Wyoming-Lackawanna-Luzerne-Pike-Southern Wayne-
Including the cities of Penn Yan, Seneca Falls, Auburn, Syracuse,
Corning, Hornell, Watkins Glen, Elmira, Ithaca, Hamilton, Oneida,
Rome, Utica, Cortland, Norwich, Oneonta, Owego, Waverly, 
Binghamton, Delhi, Walton, Monticello, Sayre, Towanda, Hallstead,
Montrose, Damascus, Equinunk, Tunkhannock, Scranton, Hazleton, 
Wilkes-Barre, Milford, and Honesdale
236 AM EDT Sun Oct 14 2018

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* TEMPERATURES... Generally in the mid to upper 30's, with some
  locations approaching freezing. 

* TIMING... Until Mid Morning.

* IMPACTS...Frost could harm sensitive outdoor vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that areas of frost are expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this frost advisory went out at Oct 13, 3:25 AM EDT, 7 minutes earlier.

Area forecast discussion, Oct 13, 3:25 AM EDT, 7 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
325 AM EDT Sat Oct 13 2018

.SYNOPSIS...
After an upper wave brings a brief chilly light rain to the
area early in the morning, things will gradually dry out during
the day except for some lake effect rain showers in parts of
Central New York. The sky will clear out for most of the area
tonight with patchy frost. Temperatures will remain cool
Sunday, but there will also be a good amount of sunshine.

&&

.NEAR TERM /THROUGH SUNDAY/...
930 pm update...
Water vapor imagery channels show a well defined upper level
wave heading eastward into the Great Lakes region this evening.
This wave was providing lifting and was leading to a band of
light rain across from the eastern Great Lakes to eastern Ohio
Valley at this time. The precipitation was forming in a
developing baroclinic zone. This upper level wave will continue
east overnight and spread the light rain from west to east
across central NY and northeast Pa between about midnight and 5
am or so. 850 mb temperatures will be around -1C to -2.5C across
most of our forecast area as this rain moves through. Model
soundings as well as model guidance seem to bottom out
temperatures at 35-36F over our higher terrain mos sites with
minimum temperatures tonight more like 38-40F in our valley/low
elevation mos sites. Boundary layer temperatures were hence
marginal enough that most areas will see just a chilly rain.
However, our elevations above 1700-1800 feet likely will see a
wet snowflakes mix in with no accumulation between 09z and 12z.
It looks elevations above 2200 feet or so likely will get to see
all snow (and it will be light snow) for a short period of
time between 9z and 12z. We did put a dusting in just a few
highest elevation grid points in our Catskills. So 99 percent of
our forecast area sees no snow or even no mixed precipitation.

Then after this wave passes the low-level flow will favor lake
effect rain showers in north central NY much of the rest of
Saturday. Lake Ontario temperatures were around 14-15C and with
850 mb temperatures around -2C or so, the instability is
decent. The boundary layer and time of day will keep this
precipitation all rain showers. Rest of forecast area will see
rain end in the morning Saturday.

Saturday night will become mainly clear and cold with the first
significant chance for frost across most areas. We have
mentioned this in our HWO. Frost advisories likely will be
needed Saturday night.

730 pm update...tweaked POPs to reflect latest radar. Tweaked
cloud cover, winds and temperatures. Looking at latest 18Z runs
we might have to increase the areas that see a mix of rain and
snow late tonight. Thinking is that elevations above 2000 feet
will see mixed rain and snow around 12z. Some of our highest
spots > 2400 feet could even see a dusting of snow. We don't
expect any impacts as nothing would stick on roads and these
areas encompass a very small part of our forecast area. Rest of
area sees a chilly rain. More on this as new guidance comes in
with next update by 10 pm.

245 pm update...
Main concerns in the near term are focused on the lingering light
lake effect rain showers this evening across the nrn counties...a
broad area of light rain over much of the region along an upper wave
tonight...additional lake effect rain showers and a few weak storms
along and north of the Thruway Saturday morning...and then cold
temperatures Saturday night with areas of frost likely.

The cool northwest flow will continue into this evening with the air
mass interacting with a relatively warm Lake Ontario...producing a
broken deck of strato-cumulus clouds across most of the region.
Adjacent and se of the lake there continues to be isolated rain
showers...which should persist this evening before being replace by
a much broader area of rain associated with an incoming upper level
short wave. The trough is currently over the mid MS valley region
and will lift quickly through the Ohio Valley/Great Lakes region
this evening and through the Northeast during the overnight hours.
This wave will be fast-moving and have limited moisture associated
with it. Rainfall amts should be generally less than a quarter of an
inch. There is also the potential for a few snow flakes to mix
in...mainly across the peaks of the Catskills where the coldest
temperatures will be found. No accumulation is expected at this
time.

As the wave exits to the east/ne early Saturday morning, an even
cooler air mass will advect in and once again trigger more lake
effect rain showers. 850mb temperatures around -2C...combined with a
favorable w/nw flow across a warm Lake Ontario...approx +15C...and
a deep mixed layer around 10k ft should focus a corridor of lake
induced convection into portions of the nrn Finger Lakes into the
wrn Mohawk Valley. The most favorable time appears to be behind the
wave...around or just before sunrise, continuing into the mid to
late morning hours. Model soundings off the 12Z NAM are indicating
around 800 J/kg of lake induced CAPE...which may also trigger a few
weak thunderstorms within the convection. Boundary layer is expected
to mix out by the early afternoon...which will act to break up any
organized lake band...but the nw flow should keep lake rain showers
around through the afternoon...east of a line connecting Auburn-
Cortland-Cooperstown.

High pressure builds ewd across the mid Atlantic region later in the
day Saturday and into Sat night. Rising heights aloft and drier air
advecting in will combine with backing winds to move any remaining
rain showers further north, and cause them to dissipate in the
process. Skies will clear out as the high builds in...especially
south of the Thruway. Light winds and strong radiational
cooling will lead to low temperatures Saturday night into the
mid to upper 30s. Areas of frost are likely...especially across
the srn Finger Lakes, across the Twin Tiers into the Catskills
and Poconos. The nrn Finger Lakes over to Oneida county may stay
in the upper 30s and lower 40s with the potential for more cloud
cover. Also, portions of the Wyoming Valley in Luzerne county
may stay warm enough to inhibit frost, but will need to re-
evaluate this in the future.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH MONDAY NIGHT/...

Another cold front will move through the region on Monday.
Moisture will be limited but Enough lift is present ahead of the
front for the likelihood of a few rounds of showers. The first
round looks slightly faster compared to previous model cycles
coming into the area Sunday night into Monday morning.
Additional showers look rather scattered throughout the day
Monday. QPF looks rather light with this system as well, under
a quarter of an inch. The front continues to look rather
progressive allowing for some clearing Monday night with the
exception of backside northwest flow lake effect precipitation.
Clouds and rain showers will likely keep temperatures down a bit
for daytime highs in the 50's and lows in the upper 30's to low
40's.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...

Tuesday and Tuesday night: Another short lived window for some
clearing is expected here as a high pressure tries to build
into the region. However, Westerly and northwesterly winds off
the lakes will keep the slight chance for some rain showers
going across the Syracuse and Utica areas. Another limited
spread with temperatures throughout the day from the upper 30's
to around 50 for highs.

Wednesday through Thursday: Yet another cold front and upper level
trough will move through the region bringing another chance of rain
showers. Temperatures behind the front currently look like they cool
enough both at the surface and boundary layer for a mix of rain and
snow or even all snow to be possible Wednesday night and Thursday
morning for a time.The highest chances due to the west and
northwest flow will be downstream of Lake Ontario. The trend
with this over the past couple of model cycles has been to trend
temperatures slightly cooler. This leads to the possibility
precipitation may fall as all snow for a time in spots before
sunrise Thursday resulting in the potential for minor snow
accumulations.

Forecasted temperatures are trending downward as well and
leaning more toward the 00z GFS/ECMWF two meter values given
blended guidance is likely underestimating the amount of cool
air coming into the region. Lows will generally be in the 30's
with highs in the 40's for most locations. Bufkit analysis off
of the 00z GFS also shows the potential for some strong gusts
Wednesday afternoon as the trough moves through with the
potential for gusts from 20-30 mph.

Thursday night and Friday:

High pressure builds back into the region shutting off the lake
effect leading to a dry period with some clearing. Highs Friday
will warm back into the 50's with lows in the mid 30's. Right
now winds are modeled to be around 5 mph which may limit frost
formation early Friday morning.

&&

.AVIATION /07Z SATURDAY THROUGH WEDNESDAY/...
06Z Update...
An upper level wave is swinging through the area this morning,
which will result in showers and ceilings lowering into fuel
alternate required levels; even briefly IFR for KBGM-KITH. After
the showers move through, ceilings will improve to higher end
MVFR and even VFR into this afternoon. However, KSYR-KRME will
still have lake enhanced rain showers this afternoon and
accompanying MVFR. Winds will be generally variable to west
around 5 knots or less, becoming 6-10 knots from the west-
northwest during the day before slackening in evening.

Outlook...

Late Saturday night through Sunday evening...VFR, except brief
valley fog at KELM in the few hours up to dawn Sunday.

Monday through Monday night...Restrictions in rain showers.

Tuesday...Mainly VFR.

Wednesday...Another chance of showers/occasional restrictions.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...None.
NY...None.

&&

SYNOPSIS...MDP
NEAR TERM...BJT/DJN
SHORT TERM...MWG
LONG TERM...MWG
AVIATION...MDP
Hazardous weather outlook, Oct 13, 3:29 AM EDT, 3 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
329 AM EDT Sat Oct 13 2018

NYZ015>018-022>025-036-044>046-055>057-062-PAZ038>040-043-044-047-
048-072-140730-
Yates-Seneca-Southern Cayuga-Onondaga-Steuben-Schuyler-Chemung-
Tompkins-Madison-Cortland-Chenango-Otsego-Tioga-Broome-Delaware-
Sullivan-Bradford-Susquehanna-Northern Wayne-Wyoming-Lackawanna-
Luzerne-Pike-Southern Wayne-
329 AM EDT Sat Oct 13 2018

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY...

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Frost Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

 Frost Advisory.

For Monday through Friday, hazardous weather is not expected at this
time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ009-037-140730-
Northern Oneida-Southern Oneida-
329 AM EDT Sat Oct 13 2018

This Hazardous Weather Outlook is for central New York.

.DAY ONE...Today and Tonight.

Frost could form overnight tonight if breaks in the clouds are
realized.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Frost could form around sunrise Sunday if breaks in the clouds are
realized.

For Monday through Friday, hazardous weather is not expected at this
time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Frost Advisories in New York, 2018Frost Advisories in Pennsylvania, 2018Every frost advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.